# SDR AALA201602079002

- Difficulty date: February 6, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 9,543 hours, 3,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100141075
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER EXIT LIGHT LENS AT SEAT 9D DETERIORATED.  REPLACED EMER EXIT LIGHT LENS AT SEAT 9D IAW AMM 33-51-19.
